Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Facial numbness, dizziness, lightheadedness and panic attacks. MRI scheduled. Is this Labrynthitis?

hi i have been dealing with facial numbness on my right side and my ear is hurting. I feel really dizzy, light headed throughout the day and it seems to be worse when i wake up. This condition has led to panic attacks and now i have been diagnosed with anxiety . My doctor has said that my ear has been complicated but it looks fine on normal tests. I do have a scheduled MRI soon. Could this be Labrynthitis?
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
It is hard to comment whether it is labrynthitis with current information. However inner ear pathology could manifest with symptoms such dizziness, light headedness, which in turn could activate panic symptoms. It may be recommended for you to relax and undergo MRI for diagnostic clarification. Low dose of anxiolytic is advisable if anxiety persists
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor